MAUDE Adverse Event Report: MEDTRONIC, INC. ANALYZER SURGICAL CABLE; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. ANALYZER SURGICAL CABLE; PROGRAMMER, PACEMAKER
Model Number 2292
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the analyzer surgical cable broke.It was noted that there was a difficulty when inserting the cable into the mobile programmer analyzer port in comparison to the legacy programmer.It was also reported that there was a difficulty visualizing the electrograms (egm) signal on the mobile programmer.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ANALYZER SURGICAL CABLE
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24051755
Report Number2182208-2026-00310
Device Sequence Number15819011
Product Code KRG
UDI-Device Identifier00763000181185
UDI-Public(01)00763000181185(11)250710(10)992940001
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2292
Device Catalogue Number2292
Device Lot Number992940001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Initial Report FDA Received Date01/13/2026
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown